# SDR DALA2014101205494

- Difficulty date: October 11, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N377NW
- Make and model: Airbus A320-212
- Aircraft serial: 2082
- Aircraft time: 32,547 hours, 15,442 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frame 56
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON STRINGER 42L FRAME 56+11.  REPAIRED THE STRINGER IAW SRM 53-00-13, PARA 4.A FIG 201, SHEET 2, AND DWG D53470345.
